... stopped taking as at end of my Breast Cancer Treatment and starting to feel terrible. Sickness, aching, light headed etc. Anyone know if this is normal and how long it will last?
I have been taking 75mg Effexor to counteract the side effects of Arimidex for last 5 years. Now?
Question posted by wag1952 on 13 May 2013
Last updated on 7 January 2015
I am taking the same, Effexor and Arimidex, still have several yrs to go to reach my 5 yrs, but good to know to come off slowly and with drs care. thanks.
I agree, you need to come off slowly and over a period of time. I think
riding it out might be a big mistake. Please contact your doctor.
You can't just stop it. You have to taper off of it with the help of your dr. I'd go back to taking it until I could see my dr.
Did you just stop the Effexor altogether or did your doctor wean you off of it slowly? These antidepressants cannot be stopped suddenly and your doctor knows that. You're are going through withdrawals. Call your doctor and ask him to help you wean off of the medicine. If you still have some Effexor left, take one. I feel certain that you will start feeling better and that will tell you if your symptoms are from stopping the Effexor.
I hope you didn't stop taking the Effexor abruptly. This is a notoriously difficult drug to withdraw from. You will get awful symptoms is you do not withdraw from it slowly. My doctor is asking me to take a year over withdrawal. I was on 150mg and it is now four months, and I am now on 75mg daily. Estimated it could take an other few months before withdrawal complete.
Withdrawal symptoms can last a long time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.